MathSciNet Relay Station
MathSciNet bibliographic data
MR1501179 11E16
Glenn, Oliver Edmunds Errata: "A memoir upon formal invariancy with regard to binary modular transformations. Invariants of relativity'' [Trans. Amer. Math. Soc. 21 (1920), no. 3, 285–312; 1501145]. Trans. Amer. Math. Soc. 22 (1921), no. 4, 543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement